# SDR SWIA202408260707

- Difficulty date: July 7, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON PANEL 511AZ AND ASSOCIATED STRUCTURE (MARKED) CAMP 28489966     (C-CHECK RO 8/24/2024)    PERFORMED REPAIR FOR ELONGATED FASTENER HOLES TO LH COLLECTOR TANK PANEL AND ACCESS PANEL 511AZ IAW ALL STEPS OF REO 690-57-11-127 REV--, DATED 2024-07-30. COMPLIED WITH TASK CARD 51-900-1002-SKY. FREEZE PLUG FOR OPENED HOLE, NO WEIGHT CHANGE
